Alert archive / Louisiana / Tornado Warnings in 2023
Tornado Warning 56, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 10, 2023, 7:53 PM CDT for Union Parish, Louisiana. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2023, 7:53 PM CDT (00:53 UTC)
- Expired
- May 10, 2023, 8:13 PM CDT
- In force
- 20 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Union Parish, LA
The radar
The Shreveport radar (KSHV), 123 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 50 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
777
WFUS54 KSHV 110053
TORSHV
LAC111-110130-
/O.NEW.KSHV.TO.W.0056.230511T0053Z-230511T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
753 PM CDT Wed May 10 2023
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Northwestern Union Parish in north central Louisiana...
* Until 830 PM CDT.
* At 752 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cooley, or 9 miles south of Junction City, moving
north at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Union Parish, including the following locations...
Taylorville, Lillie and Spearsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3287 9267 3288 9270 3301 9267 3298 9258
TIME...MOT...LOC 0052Z 198DEG 15KT 3289 9268
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
132 follow-up statements
684
WWUS54 KSHV 110102
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
802 PM CDT Wed May 10 2023
LAC111-110130-
/O.CON.KSHV.TO.W.0056.000000T0000Z-230511T0130Z/
Union LA-
802 PM CDT Wed May 10 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHWESTERN UNION PARISH...
At 802 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cooley, or near Junction City, moving north at 20
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lillie and Taylorville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3292 9265 3293 9269 3301 9267 3298 9258
TIME...MOT...LOC 0102Z 197DEG 15KT 3294 9267
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
13047
WWUS54 KSHV 110113
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
813 PM CDT Wed May 10 2023
LAC111-110123-
/O.CAN.KSHV.TO.W.0056.000000T0000Z-230511T0130Z/
Union LA-
813 PM CDT Wed May 10 2023
...THE TORNADO WARNING FOR NORTHWESTERN UNION PARISH IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
LAT...LON 3292 9265 3293 9269 3301 9267 3298 9258
TIME...MOT...LOC 0112Z 198DEG 15KT 3299 9265
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 10, 6:32 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 10, 6:32 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
632 PM CDT Wed May 10 2023
...New AVIATION...
.SHORT TERM...
(This evening through Thursday Night)
Issued at 240 PM CDT Wed May 10 2023
Multiple bands of more intense convection are quickly developing
and moving northward across the area in association with a
slow-moving upper trough over East Texas. The development of a
30-kt low level jet this evening will help to increase the
advection of warm and moist air into the region, which should help
to sustain and intensify the stronger storms. While instability is
rather meager, low LCLs combined with increased shear near the
mid-level low could produce just enough turning for an isolated
tornado. This has already occurred north of the area this
afternoon. In addition, the stronger storms will capable of
strong, gusty winds. Wind gusts in excess of 35-40 kts were
observed at Shreveport Regional Airport with a storm. Combined
with the strong lift and intense convection, PWAT values
approaching 2 inches will result in very efficient rain producers.
Most of the models are still showing very strong QPF signals
through early Thursday morning. In particular, an axis of heavier
rainfall totals should be across the southeast half of the
forecast area, generally east of line from Lufkin, to Texarkana,
to Prescott. The latest guidance has shifted this axis east
somewhat into Northeast and Central Arkansas, so the Flood Watch
was expanded eastward to include the remainder of our Louisiana
parishes. The upper trough will continue to slowly move north-
northeast into the Ozarks on Thursday. This should take the bulk
of the heavy precip out of area by late afternoon. PoPs should
diminish in most areas by Thursday evening, but some rain chances
will linger Thursday night north of Interstate 30.
CN
&&
.LONG TERM...
(Friday through next Tuesday)
Issued at 240 PM CDT Wed May 10 2023
An active weather pattern will continue through the weekend as a
series of disturbances undercut upper ridging to our south and east.
This ridging aloft will intensify over the southeast US with the
ridge axis building westward across the Mississippi River into parts
of the Great Plains by the end of the week. After mesoscale
troughing exits the area, southwesterly flow aloft will continue
along the periphery of the ridge, maintaining ample amounts of
moisture for precipitation with precipitable water values at or
above 1.5 inches.
This wet weather pattern continues through the weekend as the next
trough quickly traverses the Baja California peninsula into Texas,
with its ejection/propagation across Texas boosting chances of
precipitation each day. Long-range guidance then suggests that the
persistent ridge over the Gulf of Mexico finally breaks down,
leaving zonal flow aloft across the area early next week. This more
progressive synoptic pattern will allow for a trough and attendant
frontal boundary to reach the area by Monday into Tuesday, boosting
precipitation chances once again.
Temperature maximums and minimums will generally remain above
average through the weekend, staying near 90 and 70 degrees
respectively. Prolonged southerly winds will maintain humid outdoors
conditions in addition to a moist atmosphere, especially at lower
levels. Additional precipitation will add up to Day 7 totals in the
2-3 inch range, with isolated higher amounts possible.
/16/
&&
.AVIATION...
(00Z TAFS)
Issued at 602 PM CDT Wed May 10 2023
Upper low across Deep East Texas today will result in very
challenging aviation forecast concerns over the next 24 hours.
While most terminals are VFR attm, that will change quickly
tonight and if high res solutions are correct, we should really
see an uptick in convective coverage and intensity overnight
across our airspace, which of course will impact terminals. Tried
to show this with the 00z TAF package with much lower ceilings,
TSRA and lower VSBYS. The good news is precipitation coverage
should end from southwest to northeast across our airspace during
the day Thursday and with that will be rapidly improving ceilings.
Look for ESE to SSE winds prevailing with speeds near 10kts
through the TAF period.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 68 81 72 88 / 90 80 10 50
MLU 68 78 70 88 / 70 80 10 50
DEQ 66 81 69 86 / 90 80 30 60
TXK 68 82 71 88 / 90 80 20 60
ELD 65 77 68 87 / 90 80 10 50
TYR 67 85 72 89 / 60 30 10 50
GGG 66 83 71 88 / 70 50 10 50
LFK 67 85 71 88 / 70 40 0 40
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Thursday afternoon for ARZ060-061-070>073.
LA...Flood Watch through Thursday afternoon for LAZ001>006-010>014-
017>022.
OK...None.
TX...Flood Watch through Thursday afternoon for TXZ097-112-126-137-
138-150>153-165>167.
&&
SHORT TERM...13
LONG TERM....16
AVIATION...09Hazardous weather outlook, May 10, 1:42 PM CDT, 6 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 142 PM CDT Wed May 10 2023 ARZ050-051-059-LAZ014-019>022-OKZ077-TXZ096-108>111-124-125-136-149- 111845- Sevier-Howard-Little River-Ouachita-Winn-Grant-Caldwell-La Salle- McCurtain-Red River-Franklin-Titus-Camp-Morris-Wood-Upshur-Smith- Cherokee- 142 PM CDT Wed May 10 2023 This Hazardous Weather Outlook is for southwest Arkansas, north central Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...This afternoon and tonight. Scattered thunderstorms will be possible across the area this afternoon and through the evening hours. An isolated strong to severe storm cannot be ruled out, with damaging winds being the primary threats. Localized flooding from isolated heavy downpours remains possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of scattered thunderstorms will continue through the remainder of the work week and into next weekend. The overall threat of severe weather is uncertain, but the potential for an isolated severe thunderstorm during this period cannot be ruled out. Damaging winds and large hail will be the primary threats with any severe storms. Also, with a prolonged period of thunderstorms expected, flooding could become a threat across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LAZ013-111845- Jackson- 142 PM CDT Wed May 10 2023 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for north central Louisiana. .DAY ONE...This afternoon and tonight. Scattered thunderstorms will be possible across the area this afternoon and through the evening hours. An isolated strong to severe storm cannot be ruled out, with damaging winds being the primary threats. Localized flooding from isolated heavy downpours remains possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Flood Watch will remain in effect through Thursday afternoon. Periods of scattered thunderstorms will continue through the remainder of the work week and into next weekend. The overall threat of severe weather is uncertain, but the potential for an isolated severe thunderstorm during this period cannot be ruled out. Damaging winds and large hail will be the primary threats with any severe storms. Also, with a prolonged period of thunderstorms expected, flooding could become a threat across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ARZ060-061-070>073-LAZ001>006-010>012-017-018-TXZ097-112-126-137-138- 150>153-165>167-111845- Hempstead-Nevada-Miller-Lafayette-Columbia-Union-Caddo-Bossier- Webster-Claiborne-Lincoln-De Soto-Red River-Bienville-Sabine- Natchitoches-Bowie-Cass-Marion-Gregg-Harrison-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- 142 PM CDT Wed May 10 2023 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This afternoon and tonight. Scattered thunderstorms will be possible across the area this afternoon and through the evening hours. A Flood Watch is in effect, as moderate to heavy rainfall today could result in flooding across the region. Also, an isolated strong to severe storm will be possible, with damaging winds being the primary threat. However, an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Flood Watch will remain in effect through Thursday afternoon. Periods of scattered thunderstorms will continue through the remainder of the work week and into next weekend. The overall threat of severe weather is uncertain, but the potential for an isolated severe thunderstorm during this period cannot be ruled out. Damaging winds and large hail will be the primary threats with any severe storms. Also, with a prolonged period of thunderstorms expected, a flooding threat continues to increase across the region. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. 16
In the hours before
Special weather statement, May 10, 2:54 PM CDT, 4 hours 59 minutes before
Special Weather Statement
National Weather Service Shreveport LA
254 PM CDT Wed May 10 2023
ARZ073-102030-
Union AR-
254 PM CDT Wed May 10 2023
...A strong thunderstorm will impact portions of central Union County
through 330 PM CDT...
At 253 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lawson, or 11 miles east of El Dorado, moving north at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Strong, Calion, Urbana, Lawson, Hillsboro and Pigeon Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3311 9234 3311 9253 3336 9262 3336 9260
3337 9259 3337 9255 3333 9252 3332 9252
3333 9250 3332 9249 3333 9248 3332 9246
3329 9247 3327 9244 3328 9238 3330 9236
3330 9235 3329 9236 3328 9234
TIME...MOT...LOC 1953Z 173DEG 24KT 3321 9247
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
04Special weather statement, May 10, 2:56 PM CDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Shreveport LA
256 PM CDT Wed May 10 2023
LAZ001-TXZ112-126-102030-
Caddo LA-Cass TX-Marion TX-
256 PM CDT Wed May 10 2023
...A strong thunderstorm will impact portions of northwestern Caddo
Parish, eastern Marion and southeastern Cass Counties through 330 PM
CDT...
At 255 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oil City, or 23 miles southeast of Atlanta, moving north at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Vivian, Oil City, Rodessa, McLeod, Smithland and Gray.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3301 9394 3276 9387 3269 9409 3270 9409
3270 9411 3271 9411 3271 9410 3272 9409
3273 9410 3273 9409 3274 9410 3274 9413
3294 9425
TIME...MOT...LOC 1955Z 158DEG 22KT 3280 9401
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
04Special weather statement, May 10, 4:01 PM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Shreveport LA
401 PM CDT Wed May 10 2023
ARZ070-102130-
Miller AR-
401 PM CDT Wed May 10 2023
...A strong thunderstorm will impact portions of northern Miller
County through 430 PM CDT...
At 401 PM CDT, Doppler radar was tracking a strong thunderstorm near
Garland, or 12 miles west of Lewisville, moving north at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Texarkana, Garland, Homan and Hervey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3335 9371 3334 9371 3334 9370 3332 9369
3331 9370 3330 9369 3329 9373 3328 9383
3352 9399 3354 9380
TIME...MOT...LOC 2101Z 160DEG 18KT 3337 9379
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
04Special weather statement, May 10, 4:32 PM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
432 PM CDT Wed May 10 2023
ARZ059-TXZ097-102215-
Little River AR-Bowie TX-
432 PM CDT Wed May 10 2023
...Strong thunderstorms will impact portions of southwestern Little
River and central Bowie Counties through 515 PM CDT...
At 432 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Maud to near Wake Village. Movement was north
at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Texarkana, Wake Village, Ashdown, New Boston, Nash, Hooks, Redwater,
Maud, Red Lick, Richmond, Leary, Red Bank and Pine Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3368 9407 3335 9404 3327 9441 3328 9441
3356 9461
TIME...MOT...LOC 2132Z 166DEG 22KT 3333 9437 3338 9411
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
33Special weather statement, May 10, 4:33 PM CDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
433 PM CDT Wed May 10 2023
ARZ059>061-070-102215-
Hempstead AR-Little River AR-Miller AR-Nevada AR-
433 PM CDT Wed May 10 2023
...Strong thunderstorms will impact portions of southeastern Little
River, Hempstead, northeastern Miller and northwestern Nevada
Counties through 515 PM CDT...
At 433 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Perrytown to 7 miles east of Mandeville.
Movement was north at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hope, Prescott, Emmet, Blevins, Perrytown, Fulton, Washington, McNab,
Oakhaven, Sutton, Millwood, Hervey, Homan and Red Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3392 9344 3360 9339 3343 9389 3369 9404
3375 9388 3375 9383 3377 9383
TIME...MOT...LOC 2133Z 167DEG 17KT 3362 9350 3350 9385
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
33Special weather statement, May 10, 5:34 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
534 PM CDT Wed May 10 2023
ARZ059-102300-
Little River AR-
534 PM CDT Wed May 10 2023
...Strong thunderstorms will impact portions of southern Little River
County through 600 PM CDT...
At 534 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Richmond to near Ashdown to near Ogden.
Movement was north at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ashdown, Wilton, Ogden, Richmond, Millwood, Arden and Pine Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3378 9406 3378 9404 3375 9404 3375 9396
3374 9397 3371 9396 3373 9395 3356 9396
3358 9397 3355 9398 3360 9412 3358 9424
3359 9424 3358 9428 3357 9429 3358 9429
3356 9433 3379 9438 3380 9418 3379 9419
TIME...MOT...LOC 2234Z 175DEG 19KT 3362 9426 3364 9413 3362 9405
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
24The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:19 PM CDT | Special Weather Statement | SHV | De Soto | 26 min |
| May 11, 6:01 AM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto | 17 min |
| May 11, 6:18 AM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto | 6 hr |
| May 11, 6:34 AM CDT | Special Weather Statement | SHV | Caddo | 26 min |
| May 11, 7:30 AM CDT | Areal Flood Advisory | SHV | Claiborne, Webster | 3 hr |
| May 11, 7:34 AM CDT | Areal Flood Advisory | SHV | Bossier, Webster | 3 hr |
| May 11, 7:37 AM CDT | Special Weather Statement | SHV | De Soto | 53 min |
| May 11, 7:44 AM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto, Red River, Sabine | 6 hr |
| May 11, 7:54 AM CDT | Tornado Warning | SHV | De Soto | 36 min |
| May 11, 8:03 AM CDT | Tornado Warning | SHV | Grant | 14 min |
| May 11, 8:21 AM CDT | Tornado Warning | SHV | Claiborne, Webster | 24 min |
| May 11, 8:23 AM CDT | Tornado Warning | SHV | Grant, LaSalle | 37 min |
| May 11, 8:25 AM CDT | Severe Thunderstorm Warning | SHV | De Soto | 65 min |
| May 11, 8:51 AM CDT | Tornado Warning | SHV | Grant, LaSalle | 39 min |
| May 11, 8:59 AM CDT | Tornado Warning | SHV | Bienville, Red River | 31 min |
| May 11, 9:05 AM CDT | Special Weather Statement | SHV | Sabine | 40 min |
| May 11, 9:15 AM CDT | Tornado Warning | SHV | De Soto | 20 min |
| May 11, 9:21 AM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 39 min |
| May 11, 9:22 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle | 68 min |
| May 11, 9:35 AM CDT | Special Weather Statement | SHV | Bienville | 40 min |
| May 11, 9:36 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 39 min |
| May 11, 9:43 AM CDT | Special Weather Statement | SHV | Ouachita, Union | 62 min |
| May 11, 9:46 AM CDT | Special Weather Statement | SHV | Union | 59 min |
| May 11, 9:52 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Natchitoches, Winn | 38 min |
| May 11, 10:06 AM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Red River, Winn | 54 min |
| May 11, 10:13 AM CDT | Tornado Warning | SHV | LaSalle | 32 min |
| May 11, 10:17 AM CDT | Flash Flood Warning | SHV | De Soto, Natchitoches, Red River, Winn | 3 hr |
| May 11, 10:32 AM CDT | Areal Flood Advisory | SHV | Claiborne, Union | 3 hr |
| May 11, 10:46 AM CDT | Flash Flood Warning | SHV | Claiborne | 6 hr |
| May 11, 10:51 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 54 min |
| May 11, 10:52 AM CDT | Special Weather Statement | SHV | Union | 38 min |
| May 11, 10:53 AM CDT | Special Weather Statement | SHV | Jackson, Ouachita | 52 min |
| May 11, 11:28 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita, Union | 32 min |
| May 11, 11:46 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 44 min |
| May 11, 12:00 PM CDT | Flash Flood Warning | SHV | Claiborne, Union | 5 hr |
| May 11, 12:15 PM CDT | Areal Flood Warning | SHV | Bossier, Caddo, De Soto | 3 hr |
| May 11, 12:29 PM CDT | Special Weather Statement | SHV | Jackson, Ouachita | 46 min |
| May 11, 1:05 PM CDT | Special Weather Statement | SHV | Union | 40 min |
| May 11, 1:17 PM CDT | Special Weather Statement | SHV | Ouachita | 43 min |
| May 11, 1:39 PM CDT | Areal Flood Warning | SHV | Bossier, Caddo, De Soto, Red River | 4 hr |
| May 11, 2:06 PM CDT | Special Weather Statement | SHV | Union | 54 min |
| May 11, 4:20 PM CDT | River Flood Advisory | SHV | Caddo, De Soto | 69 hr |
| May 11, 4:23 PM CDT | River Flood Advisory | SHV | Caddo | 53 hr |
Nearby
Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.